# SDR DL72E953915

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING F-1 LETTER CHECK, FOUND 1 INCH CRACK NR 3 L/E SLAT COVE SKIN ATTACH ANGLE BELOW ACTUATOR ATTACH POINT.  REPAIRED PER M/M 57-54-0.
